Facebook Pixel

My girl frnd took postinor 2 but she week y

By April 21, 2013 - 9:14pm
Rate This

Add a Comment2 Comments

I took prostinor 2 in 1 dosage 2 days after i had sex, dangerous? and now 8 days later i am experiencing spotting, is this normal?

April 22, 2013 - 6:38pm
EmpowHER Guest

Hi Yohanna Bitrus,

Do you have a health question you would like to ask.


April 22, 2013 - 3:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!